Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Heavy bleeding, 47 yr old, took Aquaviron Inj. Recurred bleeding after a gap, advised Trenexa MF tablets. Is it ok ?

Hi Doc, My wife 47 had occassional Heavy Menst bleeding about 2 yrs ag0, The Dr then gave her Aquaviron Inj. 1ml x 3 days and it used to stop for that month. Then after a couple of months it used to reoccur. Now she has again started bleeding after a gap of 2 years. A Dr here has recommended Trenexa MF tablets and gave her a shot of Aquaviron. Is there some way you can help in the long run
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Hi Farooq,
In perimenopausal phase bleeding keeps on decreasing & finally gets stopped.
But to be heavy bleeding at this age group is a matter of worry.
Instead of going for medical management, get her endometrial biopsy done to rule out cause of excessive bleeding & after that get treatment according to cause.
I hope your query has been answered.
Take care.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor